Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 132651, 7 pages
http://dx.doi.org/10.1155/2015/132651
Research Article

Homotopy Analysis Method for Nonlinear Periodic Oscillating Equations with Absolute Value Term

State Key Laboratory of Ocean Engineering, School of Naval Architecture, Ocean and Civil Engineering, Shanghai Jiao Tong University, Shanghai 200240, China

Received 25 March 2015; Revised 23 June 2015; Accepted 5 July 2015

Academic Editor: Raffaele Solimene

Copyright © 2015 Jifeng Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jifeng Cui, Hang Xu, and Zhiliang Lin, “Homotopy Analysis Method for Nonlinear Periodic Oscillating Equations with Absolute Value Term,” Mathematical Problems in Engineering, vol. 2015, Article ID 132651, 7 pages, 2015. https://doi.org/10.1155/2015/132651.